Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 11, 2011, 5:04 PM EDT for Manistee County, Wexford County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 5:04 PM EDT (21:04 UTC)
- Expired
- May 11, 2011, 6:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Manistee County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 99 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS53 KAPX 112104
SVRAPX
MIC101-165-112200-
/O.NEW.KAPX.SV.W.0025.110511T2104Z-110511T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
504 PM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MANISTEE COUNTY IN NORTHERN LOWER MICHIGAN...
SOUTHERN WEXFORD COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 600 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WELLSTON...OR 18 MILES EAST OF MANISTEE...
AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CADILLAC...YUMA...HOXEYVILLE...HARRIETTA...BOON...MEAUWATAKA AND
MITCHELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4436 8593 4439 8534 4436 8534 4417 8534
4417 8598
TIME...MOT...LOC 2104Z 270DEG 20KT 4424 8593
WIND...HAIL <50MPH 1.00IN
$$
JPB2 follow-up statements
437
WWUS34 KAPX 112133
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
533 PM EDT WED MAY 11 2011
MIC101-165-112200-
/O.CON.KAPX.SV.W.0025.000000T0000Z-110511T2200Z/
WEXFORD MI-MANISTEE MI-
533 PM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MANISTEE AND SOUTHERN WEXFORD COUNTIES UNTIL 600 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HOXEYVILLE...OR 15 MILES WEST OF CADILLAC...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CADILLAC...HARRIETTA...BOON...MEAUWATAKA AND MITCHELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH FLOODING...WITH
RAINFALL ESTIMATES OF OVER 4 INCHES ACROSS SOUTHEAST MANISTEE AND
SOUTHERN WEXFORD COUNTIES SO FAR TODAY.
&&
LAT...LON 4436 8593 4439 8534 4436 8534 4417 8534
4417 8598
TIME...MOT...LOC 2132Z 270DEG 20KT 4424 8571
WIND...HAIL <50MPH 1.00IN
$$
JPB916
WWUS34 KAPX 112200
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
600 PM EDT WED MAY 11 2011
MIC101-165-112210-
/O.EXP.KAPX.SV.W.0025.000000T0000Z-110511T2200Z/
WEXFORD MI-MANISTEE MI-
600 PM EDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MANISTEE AND
SOUTHERN WEXFORD COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4436 8593 4439 8534 4436 8534 4417 8534
4417 8598
TIME...MOT...LOC 2200Z 270DEG 20KT 4424 8549
WIND...HAIL <50MPH <.50IN
$$
JPBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:02 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 11, 4:02 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT WED MAY 11 2011 .SYNOPSIS.../ISSUED AT 354 PM/ PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR NORTHERN MICHIGAN FOR THE NEXT COUPLE OF DAYS...AS SOUTHERLY WINDS AHEAD OF A SLOW MOVING COLD FRONT TO OUR WEST...BRING IN WARMER AND MORE MOIST AIR INTO THE REGION. THE FRONT WILL CROSS THE REGION THURSDAY NIGHT...WITH SOMEWHAT COOLER WEATHER FOR FRIDAY. NS && .SHORT TERM.../ISSUED AT 354 PM/...TONIGHT WARM FRONT EXTENDING FROM SOUTHERN WISCONSIN INTO LOWER MICHIGAN WITH CONVECTION CONTINUING TO FIRE WELL TO THE NORTH OF THIS BOUNDARY NEAR THE M-55 CORRIDOR IN SOUTHWEST PORTIONS OF OUR CWA. THE CONVECTION IN OUR AREA IS NOT SURFACE BASED /GIVEN THE COOL BOUNDARY LAYER CONDITIONS/...BUT IS FOCUSED CLOSER TO 900MB. THERE APPEARS TO BE A REMNANT BOUNDARY LEFTOVER FROM PREVIOUS MCS LAYING OVER CENTRAL MICHIGAN...WHERE CURRENT CONVECTION IS FOCUSED. THE MCS FROM THIS MORNING HAS CREATED HAVOC WITH THE FORECAST...AS MODELS HAVE DONE A DREADFUL JOB WITH CONVECTIVE EVOLUTION THE PAST FEW DAYS. SEVERAL BOUNDARIES EVIDENT ON VISIBLE SATELLITE...WITH NEW ROUND OF CONVECTION ALREADY FIRING OVER SOUTHERN WISCONSIN WITHIN PRIME INSTABILITY AXIS /MUCAPES >2000 J/KG/ INVOF SURFACE BASED BOUNDARY. WILL MAKE LAST SECOND DECISIONS ON LATE AFTERNOON POPS BASED PRIMARILY ON RADAR/SATELLITE AT ZONE ISSUANCE. FOR TONIGHT...NEAR SURFACE BASED BOUNDARY WILL SLOWLY WORK ITS WAY BACK NORTH ACROSS THE AREA AS UPSTREAM WAVE OVER WISCONSIN SLOWLY MOVES NORTHEAST INTO THE AREA. THIS WILL RESULT IN A SOMEWHAT STORMY AND ACTIVE NIGHT IN NORTHERN MICHIGAN. CURRENT CONVECTION ALONG M-55 CORRIDOR MAY DIMINISH SOMEWHAT INTO EARLY EVENING...ONLY TO BE RE-ENERGIZED AS NEXT THUNDERSTORM COMPLEX/DEEPER MOISTURE ARRIVES FROM THE SOUTHWEST. AFTER MIDNIGHT...ADDITIONAL MOISTURE/FORCING ARRIVES WITH YET ANOTHER UPSTREAM SHORTWAVE ADDING CONTINUING FUEL TO THE CONVECTION. DIFFICULT AND PROBABLY SOMEWHAT POINTLESS TO TRY TO TIME THE CONVECTION IN AND OUT OVERNIGHT AND THIS WILL BE MAINLY A SHORT TERM FORECAST ISSUE AS THINGS DEVELOP. WILL GENERALLY INCREASE POPS OVERNIGHT AND SPREAD THINGS SLOWLY NORTH/EAST. SEVERE POTENTIAL DOES NOT LOOK THAT IMPRESSIVE BUT WILL HAVE TO WATCH CLOSELY FLOODING POTENTIAL AS PWATS REMAIN VERY HIGH /1.50-2.00 INCHES/ AND 850MB THETA-E AXIS GRADUALLY FOLDS INTO THE AREA. IN ADDITION...VERY LITTLE STEERING FLOW TONIGHT...SO STORMS WILL BE VERY SLOW MOVING AND COULD DROP QUITE A BIT OF RAIN. ADVECTION OF DEEPER LOW LEVEL MOISTURE WILL KEEP OVERNIGHT LOWS MILD...WITH MOST AREAS REMAINING IN THE 50S. JK && .LONG TERM.../ISSUED AT 354 PM/...THURSDAY AND BEYOND PATTERN FORECAST...MEAN LARGE SCALE PATTERN FEATURES LONG WAVE TROUGHS ALONG THE WEST COAST OF NORTH AMERICA AND OVER THE WESTERN ATLANTIC. WEST COAST MEAN TROUGH HAS TWO MAIN DISTURBANCES CONTAINED WITHIN IT...ONE OVER THE ROCKY MOUNTAINS AND A SECOND OVER THE NORTHEAST PACIFIC. RIDGE AXIS POKING NORTHWARD FROM THE DEEP SOUTH INTO THE GREAT LAKES. WESTERN ENERGY EXPECTED TO LIFT NORTHEAST INTO THE CENTRAL PLAINS...THEN TURN BACK TOWARD THE SOUTHEASTERN STATES THIS WEEKEND WHILE A COUPLE OF WAVES OVER CENTRAL CANADA THIS AFTERNOON DROP INTO THE PLAINS STATES. THE END RESULT LOOKS TO ALLOW THE LARGE SCALE MEAN PATTERN TO RETROGRADE... WITH MEAN TROUGHING ACROSS EASTERN NORTH AMERICA AND THE CENTRAL PACIFIC NEXT WEEK. THURSDAY/FRIDAY...BUSY DAY...SO LOTS OF FORECAST "CONSOLIDATION". SEVERAL SHORT WAVE TROUGHS LIFTING NORTHWARD THROUGH THE PLAINS AND MID/UPPER MISSISSIPPI VALLEY THIS AFTERNOON...AHEAD OF THE MAIN UPPER TROUGH MOVING INTO THE SOUTHERN PLAINS. ONE VORTICITY CENTER OF INTEREST CROSSING SOUTHERN IOWA EXPECTED TO GATHER SHOWERS/ THUNDERSTORMS AS IT SLIDES TO THE NORTHEAST AND EVENTUALLY INTO NORTHERN MICHIGAN THURSDAY MORNING. THIS SHOULD PROVIDE THE FIRST ROUND OF SHOWERS/THUNDERSTORMS TO NORTHERN MICHIGAN THURSDAY MORNING...AS IT DRAGS UPSTREAM CONVECTIVE REMNANTS ACROSS THE FORECAST AREA. AS THAT WAVE SLIDES BY THERE MAY BE SOMETHING OF A BREAK FOR PART OF THE AFTERNOON...WITH THE POSSIBILITY OF REDEVELOPMENT ALONG COLD FRONT SAGGING INTO NORTHERN MICHIGAN DURING THE LATER AFTERNOON/EVENING HOURS...AND REMAINS IN THE VICINITY THROUGH FRIDAY. SO NO BIG CHANGES TO THE CURRENT FORECAST...SHOWER AND THUNDERSTORM CHANCES THROUGH FRIDAY NIGHT...HIGHEST POPS WILL BE THURSDAY. WILL BE SOMEWHAT CONSERVATIVE WITH TEMPERATURES FOR THURSDAY...IF WE CAN SEE SOME SUN BREAK OUT COULD MAKE A RUN AT 80 DEGREES ACROSS PARTS OF NORTHERN LOWER (EXPECT CLOUDS TO PERSIST ACROSS EASTERN UPPER REGARDLESS WITH HIGHS IN THE 60S)...BUT IF CLOUD COVER ENDS UP LIKE TODAY COULD SEE ANOTHER AFTERNOON WITH HIGHS STUCK IN THE MID 50S-60S. HIGHS FRIDAY MAINLY IN THE 60S. EXTENDED FORECAST (SATURDAY THROUGH WEDNESDAY)...EXTENDED RANGE GUIDANCE CONTINUES TO INDICATE A SOUTHEASTWARD DRIFT TO UPPER LEVEL ENERGY EMERGING FROM THE CENTRAL PLAINS. THE QUESTION IS HOW FAR SOUTHEAST CAN THIS FEATURE GET AS NORTHERN BRANCH ENERGY DIGS DOWN ACROSS THE NORTHERN PLAINS...AND MAY BE ENOUGH TO INDUCE A BIT OF AN EAST OR NORTHEAST "JUMP" DURING THE LATTER HALF OF THE WEEKEND. THIS IMPACTS LOW LEVEL FEATURES AND LOCATION OF DEFORMATION RELATED RAINFALL AROUND THE NORTH SIDE OF THIS SYSTEM. GFS HAS BEEN TRENDING TOWARD HIGHER PRESSURES ACROSS LOWER MICHIGAN THIS WEEKEND...BUT IS STILL FARTHEST NORTH AND MOST BULLISH ON RAINFALL THIS WEEKEND. 11/00Z ECMWF/GGEM/GEFS MEAN ARE FARTHER SOUTH...BUT ARE CLOSE ENOUGH THAT THE NORTHERN EDGE OF DEEPER MOISTURE NUDGES INTO NORTHERN LOWER. CURRENT RAIN CHANCES FOR SATURDAY ACROSS NORTHERN LOWER STILL LOOKS REASONABLE...AND WILL PROBABLY AT LEAST SOME CHANCES GOING INTO SUNDAY AT LEAST ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA. MORE SUPPORT NOW FROM ALL GUIDANCE FOR A DRY MONDAY...AND WILL CONTINUE THAT TREND INTO THE MIDDLE OF NEXT WEEK. WILL ALSO TREND TEMPERATURES COOLER AS WELL GIVEN PERSISTENT LOW LEVEL NORTHEASTERLY FLOW FROM THE WEEKEND ONWARD. JPB && .MARINE.../ISSUED AT 354 PM/ MARINE HEADLINES NOT ANTICIPATED THROUGH FRIDAY NIGHT. && .AVIATION.../ISSUED AT 122 PM/...VALID FOR 18Z TAFS UNSETTLED WEATHER PATTERN ACROSS NORTHERN MICHIGAN OVER THE NEXT 24 HOURS AS SEVERAL SHORTWAVE TROFS SLIDE OVER THE UPPER RIDGE AND ACROSS THE AREA. ONE WAVE EXITING THE AREA THIS AFTERNOON...NEXT WAVE ARRIVING LATER TONIGHT AND POSSIBLY A THIRD WAVE FOR THURSDAY. CONDITIONS GENERALLY FLUCTUATING BETWEEN VFR AND MVFR THROUGH THE PERIOD WITH CHANCES OF SHOWERS AND THUNDERSTORMS. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, May 11, 3:50 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 350 PM EDT WED MAY 11 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 122300- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 350 PM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE PRODUCING ONE INCH HAIL AND WIND GUSTS TO 60 MPH. THE PRIMARY THREAT FROM STORMS WILL BE LOCALLY HEAVY RAIN. LOCALIZED FLOODING MAY ARISE IN FLOOD PRONE AND LOW LYING AREAS. THIS WILL ESPECIALLY BE THE CASE AROUND THE M-55 CORRIDOR FROM MANISTEE TO CADILLAC...WHERE MANY AREAS RECEIVED HEAVY RAIN EARLIER TODAY AND THE GROUND IS SATURATED. IN ADDITION...BE AWARE OF RISES IN SOME CREEKS AND STREAMS ACROSS THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY ACROSS THE OUTLOOK AREA. ADDITIONAL HEAVY RAINS MAY PRODUCE LOCALIZED FLOODING AND RISES IN SOME AREA CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. PLEASE RELAY AN FLOODING OR DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. JK
In the hours before
Local storm report, May 11, 2:21 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
221 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN 1 N WELLSTON 44.23N 85.95W
05/11/2011 M2.88 INCH MANISTEE MI CO-OP OBSERVER
2.88 INCHES OF RAINFALL IN 90 MINUTES.
&&
EVENT NUMBER APX1100361
SCHWARTZLocal storm report, May 11, 2:27 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
227 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 1 W CADILLAC 44.25N 85.44W
05/11/2011 M0.25 INCH WEXFORD MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100362
SCHWARTZLocal storm report, May 11, 2:33 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
233 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 1 N BEAR LAKE 44.73N 84.93W
05/11/2011 M0.70 INCH KALKASKA MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100363
SCHWARTZLocal storm report, May 11, 3:11 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
311 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL CADILLAC 44.25N 85.42W
05/11/2011 M0.25 INCH WEXFORD MI CO-OP OBSERVER
ALSO 1.28 INCHES OF RAIN RECEIVED IN THE PAST 6 HOURS.
&&
EVENT NUMBER APX1100364
SCHWARTZLocal storm report, May 11, 4:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
432 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 SW MANISTEE 44.23N 86.34W
05/11/2011 M1.50 INCH MANISTEE MI TRAINED SPOTTER
PING PONG SIZED HAIL REPORTED.
&&
EVENT NUMBER APX1100365
SCHWARTZLocal storm report, May 11, 4:34 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
434 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0424 PM FLASH FLOOD MANISTEE 44.24N 86.33W
05/11/2011 MANISTEE MI TRAINED SPOTTER
REPORTS OF LOCAL ROAD FLOODING THROUGHOUT COUNTY.
&&
EVENT NUMBER APX1100366
SCHWARTZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:30 AM EDT | Special Marine Warning | APX | 90 min | |
| May 11, 8:39 AM EDT | Special Marine Warning | APX | 96 min | |
| May 11, 9:09 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 66 min |
| May 11, 9:35 AM EDT | Special Marine Warning | APX | 55 min | |
| May 11, 9:42 AM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 10:12 AM EDT | Flash Flood Warning | APX | Benzie | 3 hr |
| May 11, 10:19 AM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Manistee, Wexford | 41 min |
| May 11, 10:33 AM EDT | Special Marine Warning | APX | 117 min | |
| May 11, 10:38 AM EDT | Special Marine Warning | APX | 112 min | |
| May 11, 11:01 AM EDT | Special Marine Warning | APX | 89 min | |
| May 11, 11:02 AM EDT | Flash Flood Warning | APX | Manistee, Wexford | 3 hr |
| May 11, 11:14 AM EDT | Special Marine Warning | APX | 91 min | |
| May 11, 11:15 AM EDT | Coastal Flood Warning | APX | 105 min | |
| May 11, 11:38 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 46 min |
| May 11, 11:41 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 12:01 PM EDT | Flash Flood Warning | APX | Manistee | 14 hr |
| May 11, 12:31 PM EDT | Special Marine Warning | APX | 119 min | |
| May 11, 12:44 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 61 min |
| May 11, 1:12 PM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 1:16 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 35 min |
| May 11, 1:31 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 59 min |
| May 11, 1:59 PM EDT | Flash Flood Warning | APX | Manistee, Wexford | 12 hr |
| May 11, 2:30 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 48 min |
| May 11, 2:35 PM EDT | Special Marine Warning | APX | 85 min | |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 6:34 PM EDT | Special Marine Warning | APX | 97 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.